当前位置:计算和应用数学中心 >> 科研状况 >> 发表论文

发表论文

沈捷

Mejdi Azaiez, Jie Shen, Chuanju Xu and Qingqu Zhuang. A Laguerre-Legendre
spectral method for the Stokes problem in a semi-infinite channel. SIAM J. Numer.
Anal. 47:271-292, 2008. 

Qingqu Zhuang, Jie Shen, Chuanju Xu. A coupled Legendre-Laguerre spectral element method for the Navier-Stokes equations in unbounded domains. J. Sci. Comput. 42:1-22, 2010.

J. Shen and X. Yang. Numerical Approximations of Allen-Cahn and Cahn-Hilliard
Equations. DCDS-A, 28:1669-1691, 2010.

J. Shen and L. Wang. Sparse spectral approximations of high-dimensional problems based on hyperbolic cross. SIAM J. Numer. Anal., 48:1087-1109, 2010.

Dinesh A. Shetty, Jie Shen, Abhilash J. Chandy and Steven Frankel. A Pressure-Correction Scheme for rotational Navier-Stokes equations and its Application to Rotating Turbulent Flows. Commun. Comput. Phys., 9:740-755, 2010.

许传炬

 

邱建贤